# SDR CALA2009060200295

- Difficulty date: June 1, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 62,954 hours, 14,217 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK MAIN CABIN FLOORBEAM AT STA 1640 RBL 56 FOUND TO BE OUT OF LIMITS AFTER CORROSION REMOVAL.  INSTALLED REPAIR ANGLES, STRAPS AND T-CHORD ON FLOORBEAM STA 1640 RBL 38-66 PER SRM 53-00-01.
